MathSciNet Relay Station
MathSciNet bibliographic data
MR341335 53C20 (30A60 32H20)
Goldberg, Samuel I.; Ishihara, Toru Harmonic quasiconformal mappings of Riemannian manifolds. Bull. Amer. Math. Soc. 80 (1974), 562–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement